# SDR IPXA2022041581182

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 28,592 hours, 18,618 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB ** NON TAKEOFF WHILE RETRACTING FLAPS, RECEIVED A L.E. SLAT DISAGREE. WHILE RUNNING CHECKLIST TO CONFIGURE RECIEVED A T.E. DISAGREE. LANDED PER CHECKLIST WITH FLAPS 15 DEGREES.TROUBLESHOT PER FIM 27-81-815-803. NO FAULTS FOUND. PERFORMED CHECK OF ADJUSTMENT OF THE POSITION TRANSMITTER FOR LE SLATPDU. FOUND ALL POSITIONS WITHIN LIMITS. TROUBLE SHOT T.E. DISAGREE PER FIM 27-51-816-080 BLOCK 81. PERFROMED OPERATIONAL TST OF T.E. NORMAL WITH ALTERNATE DRIVE PER AMM 27-51-00/
